Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Hypothyroid condition, scalp sweating, tightness in chest. On medication for thyroid. T3, T4, TSH test done. Related symptoms?

i recently have discovered i have been overmedicating my hypothyroid condition. I was on 115 mg of armor thyroid. my tsh was .14. I reduced my meds to 90 and then 75 mg and my tsh went up to 1.58 which I was happy with but, my T3 total went up also. It originally was 247 with a normal range of 87 - 178. after the reduced medication it went up further to 328. how can this be? do i have some other problem. I understand that armor thyroid has t3 and t4 but, my T3 total should not go up when my dosage has gone down. I also have intense scalp sweating in this heat and look like a wet dog with my hair become completely drenched. could these be related? I have also recently had cardiac symptoms (tightness in my chest upon physical exertion and pressure in my throat .) with a overall normal stress test. thoughts?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear user, hi! never take a decision based on t3 alone. judge the picture from t3, t4, and tsh. regards!
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor